# SDR AWXA9500637

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Chord
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C8 INSPECTION, FOUND L1 DOOR INNER CHORD CORRODED AT NUT PLATE HOLES.  REMOVED AND REPLACED L1 DOOR CHORD PER SRM 51-10-1, PAGE 5.  (M)
